# SDR DALA12005383243

- Difficulty date: August 15, 2012
- Submitted: August 16, 2012
- Operation: Air carrier
- Aircraft: N343NW
- Make and model: Airbus A320-212
- Aircraft serial: 387
- Aircraft time: 60,453 hours, 25,944 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING NON ROUTINE CHECK, FOUND THE EPSU BATTERY AT FWD LEFT OF 10WL FAULT.  MAINTENANCE REPLACED BATTERY AND FUNCTIONAL CHECK WAS NORMAL.
